# SDR IPXA10B60316

- Difficulty date: June 1, 2010
- Submitted: June 7, 2010
- Operation: Air carrier
- Aircraft: N570UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35667
- Aircraft time: 9,682 hours, 1,935 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 65B01970210A
- Part serial: 000697
- Condition: Dented
- Location: Rt Wing Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, RT WING OTBD AFT FLAP T/E WEDGE LWR SURFACE DENT 1"  FIBERGLASS PREPREG LAY UP REPAIR CARRIED OUT IAW SRM 51-70-07 PAR. 5A FIG 5, REV 56, CURE TEMP 121 'C' DEGREE / 250 'F' DEGREE.
